# SDR 9720203246

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-212
- Aircraft serial: 400
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Part number: D5757030500200
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH RECEIVED F/CTL FLAPS LOCKED MESSAGE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED FLAP INTERCONNECT STRUT, OPERATIONAL CHECK OK.
